# SDR SWAA960046

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam Strap
- Condition: Cracked
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND CENTER FLOORBEAM STRAP BROKEN IN E AND E COMPARTMENT.  REPAIRED PER BOEING SRM.
